# SDR ASAA0640023

- Difficulty date: January 11, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65498151
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRUCTURE AT BS 270, WL 208, RBL 8.  REMOVED, REPLACED, AND FABRICATED NEW STRUCTURE IAW SRM.  (K)
